# SDR CA970603025

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 450742
- Condition: Contaminated
- Location: Stall Warning
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OPERATION IN RAIN AND SNOW, STALL WARNING LIGHT REMAINED ON AFTER AIRCRAFT STALL COMPLETED.  AFTER LANDING, STALL LIFT DETECTOR WORKED AND LIGHT WENT OUT.  AFTER COMPLETION OF OPERATION, STALL LIFE DETECTOR INSPECTED AND FOUND DIRTY, PAINT, AND WATER.  SWITCH AND DETECTOR CLEANED.
